# SDR USAA2009060291376

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 40,474 hours, 15,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7 - ORD - EEL - EMERGENCY PATH LIGHT LENS MISSING ROW 19 LT.  MAINTENANCE REPLACED LENS ON EMERGENCY LIGHT AT ROW 19 LT.
